Skip to main content
    • Aa
    • Aa
  • LMS Journal of Computation and Mathematics, Volume 15
  • December 2012, pp. 418-435

Ternary quadratic forms and half-integral weight modular forms

  • Alia Hamieh (a1)
  • DOI:
  • Published online: 01 December 2012

Let k be a positive integer such that k≡3 mod 4, and let N be a positive square-free integer. In this paper, we compute a basis for the two-dimensional subspace Sk/20(4N),F) of half-integral weight modular forms associated, via the Shimura correspondence, to a newform FSk−10(N)), which satisfies . This is accomplished by using a result of Waldspurger, which allows one to produce a basis for the forms that correspond to a given F via local considerations, once a form in the Kohnen space has been determined.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[1]E. Baruch and Z. Mao , ‘Central value of automorphic L-functions’, Geom. Funct. Anal. 17 (2007) 333384.

[2]S. Böcherer and R. Schulze-Pillot , ‘Vector valued theta series and Waldspurger’s theorem’, Abh. Math. Semin. Univ. Hambg. 64 (1994) 211233.

[3]Y. Flicker , ‘Automorphic forms on covering groups of GL(2)’, Invent. Math. 57 (1980) 119182.

[7]A. Pacetti and G. Tornaria , ‘Shimura correspondence for level p2 and the central values of L-series’, J. Number Theory 124 (2007) 396414.

[8]A. Pizer , ‘An algorithm for computing modular forms on Γ0(n)’, J. Algebra 64 (1980) 340390.

[10]G. Shimura , ‘On modular forms of half-integral weight’, Ann. of Math. (2) 97 (1973) 440481.

[12]J. Sturm , ‘Theta series of weight $\frac {3}{2}$’, J. Number Theory 14 (1982) 353361.

[15]J.-L. Waldspurger , ‘Correspondance de Shimura et quaternions’, Forum Math. 3 (1991) 219307.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

LMS Journal of Computation and Mathematics
  • ISSN: -
  • EISSN: 1461-1570
  • URL: /core/journals/lms-journal-of-computation-and-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *